I feel hungry and want a good, normal meal, but when it hits my stomach I sort of feel sick. I take hydrocodone which I know can contribute to the problem. I also take MiraLax BID and it sometimes helps produce bowel movements. I am, in addition, going through a lot of stress due to losses through deaths. I take clonazepam for the anxiety and to help me focus, but does not help much. Could Limbotrol help, since it treats the worry, fear, and anxiety components of depression. I am not really depressed so much as extremely anxious, fearful, and worried.
MusicMan' No don't change anything see your doctor sounds more like stress than anything and there are much better medications than. Limbotrol Talk to your doctor. How long since you have had a complete blood panel test done so they can check your thyroid and a lot of other things and try to explain to the doctor about your stomach stress can also give you an ulcer or GERD where your stomach feels upset or bloating etc.But stay on just the medications your on now and talk all this over with the doctor that is prescribing them to you I don't think it is the medication at all lot of excess worrying etc even if you don't think you are. and ask the doctor about a blood test and how much weight you have lost over what period of time.Please continue to take your medications just as prescribed and if the doctor did not order it make sure you tell the doctor about the over the counter meds like the Miralax good luck and sorry for all your going through at this time. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2015 • 1 answer
Posted 20 Mar 2015 • 3 answers
Posted 16 Oct 2015 • 4 answers
Posted 19 Nov 2015 • 0 answers
Posted 23 Nov 2016 • 0 answers